# SDR SWIA201334034

- Difficulty date: July 16, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 31,461 hours, 42,988 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST RED EMERGENCY LIGHT IN CABIN FLOOR DOES NOT ILLUMINATE.  FLT#6446 REPAIRED BROKEN WIRE AT FIRST RED EMERGENCY LIGHT.
